Results 1 to 7 of 7

Thread: Gross-excessive sweating

  1. #1
    Senior Member landrover's Avatar
    Join Date
    Apr 2004
    Location
    Philadelphia, Pa
    Posts
    605

    Gross-excessive sweating

    It's the dog days of summer, I sit on a hot piece of upholstered rubber known as a Roho, and my 'boys" never get a breath of air throughout the day...so with that said, not too be too graphic, but I find I sweat a lot "down there", to the point that my pants can be soaked through with sweat. I can't imagine I'm not the first to experience this, so what can be done to minimize this? I do not wear underwear...

  2. #2
    Using cotton pants may help a little. Trying to get off of your butt for a short time and "airing" out the area may also help. do not use powder of any sort....
    ckf
    The SCI-Nurses are advanced practice nurses specializing in SCI/D care. They are available to answer questions, provide education, and make suggestions which you should always discuss with your physician/primary health care provider before implementing. Medical diagnosis is not provided, nor do the SCI-Nurses provide nursing or medical care through their responses on the CareCure forums.

  3. #3
    Check your meds. Morphine is one drug that can alter your body's thermal regulation. My lower back was getting soaked when I took morphine. The sweating stopped as soon as the morphine stopped. Other options include a cushion that breathes better and/or sports underwear to wick moisture.

  4. #4
    Senior Member landrover's Avatar
    Join Date
    Apr 2004
    Location
    Philadelphia, Pa
    Posts
    605
    I only take baclofen and flomax.

  5. #5
    Quote Originally Posted by landrover View Post
    I only take baclofen and flomax.
    Flomax can cause serious skin reactions including sweating.

  6. #6
    I use folded good quality toilet paper.
    Wish I didn't know now what I didn't know then.
    Bob Seger

  7. #7
    Be careful of what you put in that area to wick the moisture. Sometimes if it gets too wet, it can cause more problems. Also, I would recommend that you let your SCI doc know what is going on if this is a major change for you. It is an autonomic regulation issue similar to AD without the serious life threatening concerns.
    ckf
    The SCI-Nurses are advanced practice nurses specializing in SCI/D care. They are available to answer questions, provide education, and make suggestions which you should always discuss with your physician/primary health care provider before implementing. Medical diagnosis is not provided, nor do the SCI-Nurses provide nursing or medical care through their responses on the CareCure forums.

Similar Threads

  1. Excessive sweating
    By Mac85 in forum Care
    Replies: 4
    Last Post: 08-14-2016, 12:10 AM
  2. excessive sweating
    By tejas parmar in forum Care
    Replies: 1
    Last Post: 11-10-2011, 11:42 AM
  3. Excessive sweating while exercising n sleeping.
    By tejas parmar in forum Care
    Replies: 7
    Last Post: 07-11-2011, 04:10 PM
  4. excessive sweating from 1 side of the body
    By tejas parmar in forum Care
    Replies: 11
    Last Post: 09-11-2010, 03:56 PM
  5. Excessive sweating at night
    By btorb74 in forum Care
    Replies: 13
    Last Post: 11-24-2009, 09:42 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •